I have continued to go through treatment while attending school. I have been getting Folfiri (Irinotecan, 5FU, Leucovorin) with Avastin since last June. I will have my 12th treatment tomorrow morning and I am hoping that I will have a scan scheduled in the next couple of weeks. If the scan shows shrinkage or stability, I am going to stop treatment and switch to a maintenance regimen of Avastin. I'm really depending on those results. I'm just not sure how much longer I can handle school and chemo. I may have to take a leave of absense which I really don't want to do.
Let's talk about fun new side effects. I have some fluid in my abdomen. Some days I'm so bloated that it hurts. I take diuretics when I can, but I have to be near a bathroom for most of the day. I had a short break from chemo over the holidays and by the time I restarted treatments, the bloating had gone away. Now four weeks later I look pregnant and have to wear sweatpants everyday.
Well, it's 5:30am and I should try to get a little more sleep before I head over to campus. I'd like to say that I'll post more regularly, but all I can say is that I am going to make an effort. And to those of you who sent emails and haven't received responses yet, they are coming... soon.